Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 647, NWS Norman, OK

July 14, 2016Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 14, 2016, 10:58 AM CDT for Kay County, Oklahoma. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 10:58 AM CDT (15:58 UTC)
Expired
Jul 14, 2016, 11:30 AM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kay County, OK

The radar

The Vance AFB radar (KVNX), 108 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 10:59 AM CDTTSTM WND GST 60Ponca City, OKKFOR STORM CHASER
Jul 14, 11:00 AM CDTTSTM WND GST 582 Nw Ponca City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS54 KOUN 141558
SVROUN
OKC071-141630-
/O.NEW.KOUN.SV.W.0647.160714T1558Z-160714T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1058 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1130 AM CDT

* AT 1058 AM CDT...THE LEADING EDGE OF SEVERE THUNDERSTORMS WAS
  LOCATED ALONG A LINE EXTENDING FROM NEAR CHILOCCO TO 3 MILES WEST
  OF KAW CITY...MOVING EAST AT 35 MPH. 60 MPH WINDS HAVE BEEN
  REPORTED WITH THESE STORMS.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PONCA CITY...NEWKIRK...KAW CITY...KILDARE...KAW LAKE...HARDY...
  CHILOCCO...MCCORD AND PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
      3674 9683 3675 9687 3675 9689 3668 9693
      3669 9702 3670 9704 3668 9706 3667 9706
      3667 9709 3700 9724 3700 9675
TIME...MOT...LOC 1558Z 268DEG 30KT 3698 9703 3676 9693 

HAIL...1.00IN
WIND...60MPH
 
$$

..SPEG.
1 follow-up statement
068 
WWUS54 KOUN 141630
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT THU JUL 14 2016

OKC071-141640-
/O.EXP.KOUN.SV.W.0647.000000T0000Z-160714T1630Z/
KAY OK-
1130 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KAY COUNTY HAS
EXPIRED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF KAY COUNTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3678 9675 3678 9679 3677 9679 3677 9682
      3674 9683 3675 9687 3675 9689 3668 9693
      3669 9702 3670 9704 3668 9706 3667 9706
      3667 9709 3700 9724 3700 9675
TIME...MOT...LOC 1628Z 268DEG 30KT 3698 9703 3676 9693 

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:54 AM CDT, 4 minutes earlier.

Area forecast discussion, Jul 14, 10:54 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1054 AM CDT THU JUL 14 2016

.UPDATE...
Continued thunderstorm chances today...

&&

.DISCUSSION...
It wouldn't be summertime with out some semblance of a convective
mess across the plains. The remnants of the MCS across Kansas last
night continues chug across southeastern Kansas late this morning.
To the southwest, a surface trough continues to slowly push into
northwestern Oklahoma, with convection firing through the morning
along the boundary, resulting in numerous cold pools/outflows
leading to additional scattered development in the vicinity. A
capping inversion around 850mb has restricted much of this
development, but a few embedded isolated updrafts have made a go
of it this morning, feed by stout mesoscale forcing for ascent and
decent instability aloft. As daytime heating continues into the
afternoon, expecting storm coverage to possibly gradually
increase east and southeastward across central Oklahoma.

Just an FYI, Guidance from the HRRR has struggled with the
boundary layer conditions the past few days, too quick to mix/much
to hot. This has had significant effects on the its convective
forecasts. So take these solutions with a grain of salt.

Biggest concerns through today will continue to be gusty winds,
60-70 mph, and hail, quarters to golf balls, possible with the
strongest storms.

Kurtz

&&

.PREV DISCUSSION... /issued 654 AM CDT THU JUL 14 2016/

DISCUSSION...
The 14/12Z TAF discussion is below.

AVIATION...

Overall, a low confidence aviation forecast through the TAF
period. Generally expect VFR conditions outside of thunderstorms.
Within thunderstorms, expect erratic winds and MVFR to IFR
conditions.

Thunderstorms across northwest Oklahoma are expected to shift
eastward across northern Oklahoma this morning. These thunderstorms
will initially impact KGAG/KWWR and may impact KPNC by early
afternoon. There is a low chance these thunderstorms could
develop as far south as KOKC/KOUN, but confidence is too low to
include in TAFs.

Additional thunderstorms may develop across northwest/west-
central Oklahoma late afternoon. These storms are expected to
progress west to east through the evening. No thunderstorms were
included at KSPS due to low probability of occurrence; however,
there is a chance thunderstorms could impact KSPS after 06Z.

Mahale

PREV DISCUSSION... /issued 412 AM CDT THU JUL 14 2016/

DISCUSSION...

The greatest forecast uncertainty is the evolution of convection
throughout today. Most convective-allowing models (4 KM/TTU
WRF/HRRR) indicate thunderstorms will develop across northwest
Oklahoma later this morning at the terminus of a developing low-
level jet. There is evidence of some lift with some mid-level
radar echoes across southwest Kansas. If these thunderstorms
develop, they will propagate across the northern half of Oklahoma
through the morning/early afternoon.

The location/intensity/chance of any redevelopment will be
modulated by any morning/early afternoon thunderstorms. The
outflow boundary from these thunderstorms may serve as as
mechanism/effective front for additional thunderstorm development
late this afternoon and into the evening. Current consensus for
any redevelopment is across west central into north central
Oklahoma. These thunderstorms are expected to grow upscale into an
mesoscale convective complex, which should propagate east-
southeast through the overnight. Best chance of showers/storms
will be north of I-40.

Any remnant convective boundaries may serve as a focus for
thunderstorm development Friday afternoon. In addition, thunderstorms
will be possible late Friday into Saturday with another potential
MCS. The best chance for this will be across northern Oklahoma.

Heavy rainfall will be a a threat the next couple days with
precipitable water values forecast to >90th percentile. Flooding
risk appears greatest across north central Oklahoma, where they
already received heavy rainfall last evening/early this morning.
Will maintain a slight chance across eastern Oklahoma Saturday
afternoon, but expect most areas to remain dry.

Sunday and beyond, model consensus continues to indicate a mid-
level ridge (>598 dam at 500 mb) expanding northeastward and
remaining quasi-stationary across Oklahoma/Kansas/Nebraska/Missouri
region through next week. Bottom line, hot and dry weather will be
here for the foreseeable future after Saturday.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  94  72  91  73 /  50  40  30  30
Hobart OK        100  73  96  74 /  60  40  30  30
Wichita Falls TX 101  77  99  76 /  50  20  20  20
Gage OK           93  67  89  70 /  40  40  30  40
Ponca City OK     91  69  86  71 /  90  60  30  40
Durant OK         98  76  94  75 /  50  20  20  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/26
Hazardous weather outlook, Jul 14, 5:03 AM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
503 AM CDT THU JUL 14 2016

OKZ004>048-050>052-TXZ083>090-151015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
503 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE SLIGHT RISK COVERS LOCATIONS FROM NEAR ELK CITY...TO
WEATHERFORD...OKLAHOMA CITY...AND PRAGUE...OR ALONG AND NORTH OF
INTERSTATE-40. A MARGINAL RISK OF SEVERE STORMS EXISTS SOUTH OF
THIS SLIGHT RISK...DOWN TO HOLLIS AND ALTUS...LAWTON...
SULPHUR AND ATOKA. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP
TO 75 MPH AND HAIL UP TO THE SIZE OF TENNIS BALLS. FLASH FLOOD
PRODUCING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS
NORTH-CENTRAL PORTIONS OF OKLAHOMA.

THERE IS A CHANCE THAT THUNDERSTORMS WILL DEVELOP OVER NORTHWEST
AND WEST-CENTRAL OKLAHOMA EARLY THIS MORNING AND MOVE EASTWARD
ACROSS THE SLIGHT AND MARGINAL RISK AREAS. ALTHOUGH SEVERE STORMS
WILL BE POSSIBLE THIS MORNING...THE MOST INTENSE STORMS ARE
EXPECTED LATE THIS AFTERNOON THROUGH AT LEAST MIDNIGHT IN THE
SLIGHT RISK AREA. THESE STORMS ARE EXPECTED TO FORM NEAR AND JUST
SOUTH OF A WEAK FRONTAL BOUNDARY THAT IS FORECAST TO MOVE INTO THE
NORTHERN-THIRD OF OKLAHOMA LATE TODAY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT AND MARGINAL RISK AREAS SHOULD BE PREPARED FOR
POSSIBLE SEVERE WEATHER OPERATIONS THROUGH THE DAY INTO TONIGHT.

.HEAT...
HOT TEMPERATURES WILL CONTINUE ACROSS THE REGION...ESPECIALLY
ACROSS WESTERN NORTH TEXAS AND THE SOUTHERN-HALF OF OKLAHOMA.
CAUTION IS ADVISED IF YOU WILL OUTSIDE. FOLLOW HEAT SAFETY
GUIDELINES TO AVOID HEAT RELATED ILLNESSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A
MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF
OKLAHOMA ON FRIDAY.

.HEAT...
HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED
ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED
SUNDAY THROUGH NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 14, 7:36 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 AM CDT THU JUL 14 2016

OKZ006-007-141300-
GRANT OK-ALFALFA OK-
736 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 800 AM CDT...

AT 733 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BYRON...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LOCATIONS IMPACTED INCLUDE...
WAKITA...MANCHESTER AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3693 9777 3679 9816 3694 9828 3700 9820
      3700 9783
TIME...MOT...LOC 1233Z 236DEG 20KT 3691 9815

MAHALE
Special weather statement, Jul 14, 7:44 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 AM CDT THU JUL 14 2016

OKZ005-010-141315-
WOODS OK-WOODWARD OK-
744 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOODS AND NORTHEASTERN
WOODWARD COUNTIES UNTIL 815 AM CDT...

AT 741 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF
ALABASTER CAVERNS STATE PARK...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...

LOCATIONS IMPACTED INCLUDE...
FREEDOM...ALABASTER CAVERNS STATE PARK AND CAMP HOUSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3677 9894 3664 9887 3652 9927 3659 9934
      3660 9929 3667 9930 3669 9930 3686 9906
TIME...MOT...LOC 1241Z 236DEG 20KT 3661 9924

MAHALE
Special weather statement, Jul 14, 9:10 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
910 AM CDT THU JUL 14 2016

OKZ007-141445-
GRANT OK-
910 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
945 AM CDT...

AT 908 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANCHESTER...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...

LAT...LON 3688 9806 3698 9811 3700 9811 3700 9772
TIME...MOT...LOC 1408Z 238DEG 27KT 3698 9802

..SPEG.
Special weather statement, Jul 14, 9:35 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 AM CDT THU JUL 14 2016

OKZ007-141500-
GRANT OK-
935 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT COUNTY UNTIL
1000 AM CDT...

AT 933 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WAKITA...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3693 9754 3686 9791 3700 9797 3700 9755
TIME...MOT...LOC 1433Z 247DEG 26KT 3696 9785

..SPEG.
Local storm report, Jul 14, 10:47 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1047 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND GST     1 NW BRAMAN             36.93N 97.35W
07/14/2016  E60 MPH          KAY                OK   PUBLIC

            ESTIMATED 60 TO 70 MPH GUST.

1041 AM     TSTM WND GST     BRAMAN                  36.92N 97.33W
07/14/2016  E60 MPH          KAY                OK   CO-OP OBSERVER

            ESTIMATED 60 TO 70 MPH.

&&

DW
Local storm report, Jul 14, 10:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 AM     TSTM WND GST     5 W BLACKWELL           36.80N 97.37W
07/14/2016  E60 MPH          KAY                OK   LAW ENFORCEMENT

1028 AM     HAIL             5 W BLACKWELL           36.80N 97.37W
07/14/2016  E1.00 INCH       KAY                OK   LAW ENFORCEMENT

            DIME TO QUARTER HAIL.

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:11 PM CDTSpecial Weather StatementOUNKay64 min
Jul 13, 8:17 PM CDTSevere Thunderstorm WarningOUNKay73 min
Jul 13, 9:00 PM CDTSevere Thunderstorm WarningOUNGrant, Kay30 min
Jul 13, 9:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay64 min
Jul 13, 9:42 PM CDTAreal Flood AdvisoryOUNKay3 hr
Jul 13, 10:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble66 min
Jul 13, 10:35 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Jul 13, 11:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more80 min
Jul 13, 11:47 PM CDTSpecial Weather StatementOUNKingfisher, Logan13 min
Jul 14, 12:09 AM CDTSpecial Weather StatementOUNKingfisher, Lincoln, Logan51 min
Jul 14, 12:18 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne72 min
Jul 14, 12:49 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma26 min
Jul 14, 1:13 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Pottawatomie, Seminole32 min
Jul 14, 1:30 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole22 min
Jul 14, 1:56 AM CDTSpecial Weather StatementOUNLincoln49 min
Jul 14, 2:37 AM CDTSpecial Weather StatementOUNHughes38 min
Jul 14, 3:12 AM CDTSpecial Weather StatementOUNHughes33 min
Jul 14, 6:31 AM CDTSpecial Weather StatementOUNAlfalfa29 min
Jul 14, 6:59 AM CDTSpecial Weather StatementOUNAlfalfa31 min
Jul 14, 7:04 AM CDTSpecial Weather StatementOUNLove26 min
Jul 14, 7:18 AM CDTSpecial Weather StatementOUNHarper27 min
Jul 14, 7:36 AM CDTSpecial Weather StatementOUNGrant24 min
Jul 14, 7:44 AM CDTSpecial Weather StatementOUNWoods31 min
Jul 14, 7:56 AM CDTSevere Thunderstorm WarningOUNWoods, Woodward30 min
Jul 14, 9:10 AM CDTSpecial Weather StatementOUNGrant35 min
Jul 14, 9:35 AM CDTSpecial Weather StatementOUNGrant25 min
Jul 14, 10:17 AM CDTSevere Thunderstorm WarningOUNGrant, Kay43 min
Jul 14, 11:22 AM CDTSpecial Weather StatementOUNPayne23 min
Jul 14, 12:08 PM CDTSpecial Weather StatementOUNLincoln37 min
Jul 14, 1:41 PM CDTSpecial Weather StatementOUNHughes34 min
Jul 14, 2:28 PM CDTSevere Thunderstorm WarningOUNAtoka47 min
Jul 14, 3:12 PM CDTSpecial Weather StatementOUNAtoka, Coal33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.